# SDR SIMA200922401

- Difficulty date: August 9, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 14,603 hours, 13,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3200: DURING A PS-2 CHECK, AN EMERGENCY EXIT SIGN ON SEAT 12A WAS FOUND INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY EXIT SIGN ON SEAT 12A.  AIRCRAFT RETURNED TO SERVICE.
